Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Fluid dynamics of an expanding ideal fluid

Author: Leif Rongved
Journal: Quart. Appl. Math. 47 (1989), 735-745
MSC: Primary 76N10; Secondary 76N15
DOI: https://doi.org/10.1090/qam/1031688
MathSciNet review: MR1031688
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: One studies in this paper the spreading of disturbances superimposed on an infinite ideal fluid region that is everywhere expanding homogeneously and isotropically. All fluid motion studied satisfies Euler's full nonlinear fluid dynamic equations for the ideal adiabatic monatomic gas.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76N10, 76N15

Retrieve articles in all journals with MSC: 76N10, 76N15

Additional Information

DOI: https://doi.org/10.1090/qam/1031688
Article copyright: © Copyright 1989 American Mathematical Society

American Mathematical Society